# SDR CALA2019012800177

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 78,452 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33400
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 3 LT FWD EMERGENCY LT BATTERY PACK M33400 FND INOP. REPLACED DOOR NR 3 LT FWD EMERGENCY LT BATTERY PACK (M33400) AS PER AMM 33-51-06-960-802 REV 85. THEN C/O BATTERY PACK INSTALLATION TEST AS PER AMM 33-51-06-960-802 REV 85. THE RESULT FND NORMAL.
